On a Class of Hyperbolic Equations with Order Degeneration
Mathematica balkanica, Tome 15 (2001) no. 1-2, p. 75
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2001_15_1-2_a7,
author = {R. Semerdjieva},
title = {On a {Class} of {Hyperbolic} {Equations} with {Order} {Degeneration}},
journal = {Mathematica balkanica},
pages = {75},
year = {2001},
volume = {15},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2001_15_1-2_a7/}
}
R. Semerdjieva. On a Class of Hyperbolic Equations with Order Degeneration. Mathematica balkanica, Tome 15 (2001) no. 1-2, p. 75. http://geodesic.mathdoc.fr/item/MABA_2001_15_1-2_a7/